Gelfand-Kirillov dimension of cosemisimple Hopf algebras

Alexandru Chirvasitu, Chelsea M Walton, Xingting Wang

Research output: Contribution to journalArticlepeer-review


In this note, we compute the Gelfand-Kirillov dimension of cosemisimple Hopf algebras that arise as deformations of a linearly reductive algebraic group. Our work lies in a purely algebraic setting and generalizes results of Goodearl-Zhang (2007), of Banica-Vergnioux (2009), and of D'Andrea-Pinzari- Rossi (2017).

Original languageEnglish (US)
Pages (from-to)4665-4672
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number11
StatePublished - Jan 1 2019


  • Cosemisimple Hopf algebra
  • Gelfand-Kirillov dimension
  • Grothendieck semiring
  • Linearly reductive algebraic group

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Gelfand-Kirillov dimension of cosemisimple Hopf algebras'. Together they form a unique fingerprint.

Cite this